AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
after first cycle
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 2
Join Date: Oct 2007
Unhappy after first cycle - 10-31-2007, 07:02 PM

I finished my first cycle. and now I start feeling my tit a little hard and sting,i think it is gyno . I bought some Nolva and arimidex but I don't know how to use them.
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 21
Join Date: Oct 2007
11-01-2007, 07:20 AM

swallow if their tabs.
   
Reply With Quote
Old
  (#3)
AnaSCI VET
 
Tyrone's Avatar
 
Offline
Posts: 1,167
Join Date: Feb 2007
11-01-2007, 10:55 AM

Quote:
Originally Posted by Vince
I finished my first cycle. and now I start feeling my tit a little hard and sting,i think it is gyno . I bought some Nolva and arimidex but I don't know how to use them.
What all do you have on hand and what's the totality of each? What did you run for your first cycel and when was the last inject?


Use code Tyrone to get 5% off your next Synthetek order!
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
Online
Posts: 4,208
Join Date: Aug 2005
Lightbulb 11-01-2007, 10:30 PM

Quote:
Originally Posted by Vince
I finished my first cycle. and now I start feeling my tit a little hard and sting,i think it is gyno . I bought some Nolva and arimidex but I don't know how to use them.

what were you on and when did you stop?
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 9
Join Date: May 2007
11-02-2007, 05:44 PM

Quote:
Originally Posted by Vince
I finished my first cycle. and now I start feeling my tit a little hard and sting,i think it is gyno . I bought some Nolva and arimidex but I don't know how to use them.
I would take the Nolvadex at 20 mg a day and see if the problem subsides. Estrogen rebound is possible and one of the reasons using anti-e's through clomid therapy is suggested.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:20 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.